<  Back to the Polytechnique Montréal portal

Steiner k-edge connected subgraph polyhedra

M. Didi Biha and A. R. Mahjoub

Article (2000)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/28228/
Journal Title: Journal of Combinatorial Optimization (vol. 4, no. 1)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1009893108387
Official URL: https://doi.org/10.1023/a%3a1009893108387
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Didi Biha, M., & Mahjoub, A. R. (2000). Steiner k-edge connected subgraph polyhedra. Journal of Combinatorial Optimization, 4(1), 131-144. https://doi.org/10.1023/a%3a1009893108387

Statistics

Dimensions

Repository Staff Only

View Item View Item